Volume 6, issue 1 (2002)

Download this article
For printing
Recent Issues

Volume 24
Issue 2, 533–1073
Issue 1, 1–532

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Laminar branched surfaces in $3$–manifolds

Tao Li

Geometry & Topology 6 (2002) 153–194
Bibliography
1 C Delman, Essential laminations and Dehn surgery on 2–bridge knots, Topology Appl. 63 (1995) 201 MR1334307
2 D Eisenbud, U Hirsch, W Neumann, Transverse foliations of Seifert bundles and self-homeomorphism of the circle, Comment. Math. Helv. 56 (1981) 638 MR656217
3 D Gabai, Foliations and the topology of 3–manifolds, J. Differential Geom. 18 (1983) 445 MR723813
4 D Gabai, Foliations and the topology of 3–manifolds II, J. Differential Geom. 26 (1987) 461 MR910017
5 D Gabai, Foliations and the topology of 3–manifolds III, J. Differential Geom. 26 (1987) 479 MR910018
6 D Gabai, Taut foliations of 3–manifolds and suspensions of $S^1$, Ann. Inst. Fourier (Grenoble) 42 (1992) 193 MR1162560
7 D Gabai, Problems in foliations and laminations, from: "Geometric topology (Athens, GA, 1993)", AMS/IP Stud. Adv. Math. 2, Amer. Math. Soc. (1997) 1 MR1470750
8 D Gabai, Foliations and 3–manifolds, from: "Proceedings of the International Congress of Mathematicians, Vol. I, II (Kyoto, 1990)", Math. Soc. Japan (1991) 609 MR1159248
9 D Gabai, U Oertel, Essential laminations in 3–manifolds, Ann. of Math. $(2)$ 130 (1989) 41 MR1005607
10 D Gabai, W H Kazez, Group negative curvature for 3–manifolds with genuine laminations, Geom. Topol. 2 (1998) 65 MR1619168
11 J Hass, H Rubinstein, P Scott, Compactifying coverings of closed 3–manifolds, J. Differential Geom. 30 (1989) 817 MR1021374
12 A E Hatcher, On the boundary curves of incompressible surfaces, Pacific J. Math. 99 (1982) 373 MR658066
13 A Hatcher, Some examples of essential laminations in 3–manifolds, Ann. Inst. Fourier (Grenoble) 42 (1992) 313 MR1162564
14 H Imanishi, On the theorem of Denjoy–Sacksteder for codimension one foliations without holonomy, J. Math. Kyoto Univ. 14 (1974) 607 MR0368028
15 T Li, Laminar branched surfaces in 3–manifolds II, in preparation
16 R Naimi, Constructing essential laminations in 2–bridge knot surgered 3–manifolds, Pacific J. Math. 180 (1997) 153 MR1474899
17 S P Novikov, The topology of foliations, Trudy Moskov. Mat. Obšč. 14 (1965) 248 MR0200938
18 R C Penner, J L Harer, Combinatorics of train tracks, Annals of Mathematics Studies 125, Princeton University Press (1992) MR1144770
19 R Roberts, Taut foliations in punctured surface bundles III, preprint
20 W P Thurston, Three-dimensional manifolds, Kleinian groups and hyperbolic geometry, Bull. Amer. Math. Soc. $($N.S.$)$ 6 (1982) 357 MR648524
21 F Waldhausen, On irreducible 3–manifolds which are sufficiently large, Ann. of Math. $(2)$ 87 (1968) 56 MR0224099
22 Y Q Wu, Sutured manifold hierarchies, essential laminations, and Dehn surgery, J. Differential Geom. 48 (1998) 407 MR1638025